# SDR DALA2025082506298

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 21,315 hours, 2,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 FRAME 48 INBD OF STR6R TOOLING DAMAGE ON BRACKET FWD SIDE OF FRAME. CORRECTIVE ACTION: REPAIRED PER ERA 628607-14 REV. ORIGINAL. (1159648)
